大学情報データベース

研究者 : 高江洲 俊光 13 件中 1 - 13 件目

表示件数

【論文】

Scaling limits with a removal of ultraviolet cutoffs for semi-relativistic particles system coupled to a scalar Bose field
【全著者名】 T.Takaesu
【掲載雑誌名】 Journal of Mathematical Analysis and Applications
【巻・号・頁】 477: 657-669
【発表年月】 2019年09月
Ground States of Quantum Electrodynamics with Cutoffs
【全著者名】 T. Takaesu
【掲載雑誌名】 Journal of Mathematical Physics
【巻・号・頁】 59: 31 pages
【発表年月】 2018年07月
On the ground states of quantum electrodynamics with cutoffs
【全著者名】 Takaesu, Toshimitsu
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 2010: 89-92
【発表年月】 2016年02月
Existence of a ground state of a model of relativistic quantum electrodynamics with cutoffs for all values of coupling constants
【全著者名】 T.Takaesu
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 1805: 23-30
【発表年月】 2015年11月
Essential spectrum of a fermionic quantum field model
【全著者名】 Takaesu, Toshimitsu
【掲載雑誌名】 INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
【巻・号・頁】 17(4): 1450024
【発表年月】 2014年12月
Essential self-adjointness of anticommutative operator
【全著者名】 T. Takaesu
【掲載雑誌名】 Journal of Mathematics
【巻・号・頁】 2014: 265349
【発表年月】 2014年03月
A probabilistic representation of the ground state expectation of fractional powers of the boson number operator
【全著者名】 F. Hiroshima, J. Lorinczi and T. Takaesu
【掲載雑誌名】 Journal of Mathematical Analysis and Applications
【巻・号・頁】 395(2): 437-447
【発表年月】 2012年12月
Scaling limits for the system of semi-relativistic particles couple to a scalar Bose field
【全著者名】 T. Takaesu
【掲載雑誌名】 Letters in Mathematical Physics
【巻・号・頁】 97(2): 213-225
【発表年月】 2011年08月
A Hardy’s uncertainty principle lemma in weak commutation relations of Heisenberg-Lie algebra
【全著者名】 T. Takaesu
【掲載雑誌名】 Letters in Mathematical Physics
【巻・号・頁】 97(1): 29-35
【発表年月】 2011年07月
Ground states of Yukawa models with cutoffs
【全著者名】 T. Takaesu
【掲載雑誌名】 Infinite Dimensional Analysis, Quantum Probability and Related Topics
【巻・号・頁】 14(02): 225-235
【発表年月】 2011年06月
Scaling limits of quantum electrodynamics with spatial cutoffs
【全著者名】 T. Takaesu
【巻・号・頁】 52(2): 022305 (15 pages)
【発表年月】 2011年02月
On the generalized spin-boson models with singular perturbations
【全著者名】 T. Takaesu
【掲載雑誌名】 Hokkaido Mathematical Journal
【巻・号・頁】 39(3): 317-349
【発表年月】 2010年
On the spectral analysis of quantum electrodynamics with spatial cutoffs. I
【全著者名】 T. Takaesu
【掲載雑誌名】 Journal of Mathematical Physics
【巻・号・頁】 50(6): 062302 (28 pages)
【発表年月】 2009年06月